# SDR USAA2011011390200

- Difficulty date: December 14, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17409596
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EES - CUT RESERVOIR BAG ON OXYGEN MASK CONTAINER AT POSITION 17 & 15 LEFT.  REPLACED OXYGEN MASK CONTAINER AT POSITION 17 & 15 LEFT IAW A319 AMM 35-21-43.
